# SDR SWAA2023090184763

- Difficulty date: August 1, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 58,272 hours, 36,697 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK ON BS 460 AT RBL 14 AT FWD CARGO COMPARTMENT 2023-470102<[01] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC 500D; S/N: N500X11290U021704; DUE DATE: 12 MAR 24.;[02] REPAIRED CARGO TRACK LOC. BTW BS 400 TO BS 500A RBL 14 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR . SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTED STEP 2 : REPAIRED CARGO TRACK LOC. BTW BS 400 TO BS 500A RBL 14 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 . SEE INDIVIDUAL SIGN OFF BELOW;[04] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
